# SDR CA990330072

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Deployed
- Location: Seat 8
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TWO PASSENGER OXYGEN UNITS OPENED IN-FLIGHT AND DROPPED ON PASSENGER SEAT 8D/F.
